Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On the error propagation in Adams' extrapolation method


Authors: B. Zondek and J. W. Sheldon
Journal: Math. Comp. 13 (1959), 52-55
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1959-0105822-7
MathSciNet review: 0105822
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Collatz, Numerische Behandlung von Differentialgleichungen, 2nd edition, Springer, Berlin, 1955, p. 106 and p. 128. References to several papers on the subject are given there. MR 0068908 (16:962e)
  • [2] L. Collatz, Numerische Behandlung von Differentialgleichungen, 2nd edition, Springer, Berlin, 1955, p. 79. MR 0068908 (16:962e)
  • [3] H. Rutishauser, "Ueber Instabilitaet von Methoden zur Integration gewoehnlicher Differentialgleichungen,'' Zeit. f. ang. Math. u. Phys., v. 3, 1952, p. 65-72. MR 0046146 (13:692b)
  • [4] Harry L. Reed, Numerical Integration of Oscillatory Systems, Ballistic Research Laboratory Report No. 957, October 1955. MR 0074926 (17:667i)
  • [5] Z. Nehari, Conformal Mapping, McGraw-Hill Book Co., Inc., New York, 1952, p. 131. MR 0045823 (13:640h)
  • [6] J. W. Sheldon, B. Zondek & M. Friedman, ``On the time step to be used for computation of orbits by numerical integration,'' MTAC, v. XI, 1957, p. 181-189. MR 0092232 (19:1083b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0105822-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society